Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2007, 10:13 AM CDT for Stewart County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 10:13 AM CDT (15:13 UTC)
- Expired
- Jun 8, 2007, 11:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Stewart County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2466 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 081515 SVROHX TNC161-081600- /O.NEW.KOHX.SV.W.0053.070608T1513Z-070608T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1013 AM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STEWART COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF DOVER... * UNTIL 1100 AM CDT * AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES WEST OF DOVER...OR ABOUT 8 MILES EAST OF MURRAY...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAND BETWEEN THE LAKES BY 1025 AM CDT DOVER BY 1035 AM CDT LAT...LON 3666 8804 3641 8802 3638 8767 3663 8763 $$ BOYD/KNIGHT
1 follow-up statement
000 WWUS54 KOHX 081539 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1038 AM CDT FRI JUN 8 2007 TNC161-081600- /O.CON.KOHX.SV.W.0053.000000T0000Z-070608T1600Z/ STEWART TN- 1038 AM CDT FRI JUN 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR STEWART COUNTY... AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOVER...MOVING EAST AT 35 MPH. LAT...LON 3666 8804 3641 8802 3638 8767 3663 8763 $$ BOYD/KNIGHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:29 AM CDT, 44 minutes earlier.
Area forecast discussion, Jun 8, 9:29 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 929 AM CDT FRI JUN 8 2007 .UPDATE...SPC HAS JUST COME OUT WITH A SEVERE THUNDERSTORM WATCH FOR THE WESTERN HALF OF MIDDLE TENNESSEE THAT IS VALID UNTIL 21Z. AT THIS MOMENT, A MASSIVE LINE OF THUNDERSTORMS IS CROSSING THE OHIO AND MISSISSIPPI RIVERS. THE MORNING SOUNDING FROM OHX SHOWS A LIFTED INDEX OF -6.6 WITH A CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 3,695 J/KG, AND IT WILL BECOME EVEN MORE UNSTABLE AS WE GET MORE HEATING. DEW POINTS AROUND MIDDLE TENNESSEE ARE GENERALLY IN THE LOWER 70S, WITH TEMPERATURES ALREADY IN THE LOWER 80S MOST AREAS. HAVE UPDATED THE FORECAST GRIDS TO INCLUDE THE WATCH AND MENTION A CHANCE OF SEVERITY. WILL GET THE TEXT PRODUCT OUT SOON. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 89 67 87 62 / 60 40 10 10 CLARKSVILLE 88 63 85 62 / 70 20 10 10 CROSSVILLE 86 64 84 59 / 60 50 10 10 COLUMBIA 89 68 89 63 / 60 40 10 10 LAWRENCEBURG 88 68 91 63 / 60 40 20 10 WAVERLY 88 65 87 62 / 70 40 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 21Z FOR THE WESTERN HALF OF MIDDLE TENNESSEE. && ROSE
Hazardous weather outlook, Jun 8, 5:30 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI JUN 8 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY IN THE AFTERNOON HOURS. THE GREATEST THREAT FROM THE STRONGEST STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF SEVERE WEATHER TODAY...SPOTTER ACTIVATION IS UNLIKELY. MAG
In the hours before
Special weather statement, Jun 8, 10:05 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT FRI JUN 8 2007 TNZ005-022>024-081600- BENTON-HOUSTON-HUMPHREYS-STEWART- 1005 AM CDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 368 IN EFFECT UNTIL 4 PM CDT... A LINE OF SEVERE THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER ABOUT 25 MILES WEST OF DOVER. THE LINE OF STORMS WILL MOVE INTO THE STEWART...BENTON AND HOUSTON COUNTIES AROUND 1030 AM. DAMAGING WINDS ARE POSSIBLE WITH THIS LINE OF STORMS. THE LINE OF STORMS WILL CONTINUE TO MOVE EAST THROUGH WESTERN MIDDLE TENNESSEE THIS MORNING. RESIDENTS IN MIDDLE TENNESSEE SHOULD STAY ABREAST OF THE WEATHER...AND TAKE SHELTER INDOORS WHEN THUNDERSTORMS APPROACH. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:51 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 39 min |
| Jun 8, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Benton | 38 min |
| Jun 8, 11:46 AM CDT | Severe Thunderstorm Warning | OHX | Robertson | 59 min |
| Jun 8, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 30 min |
| Jun 8, 12:40 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 65 min |
| Jun 8, 12:55 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 65 min |
| Jun 8, 12:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 46 min |
| Jun 8, 1:11 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 49 min |
| Jun 8, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith | 8 min |
| Jun 8, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 48 min |
| Jun 8, 1:31 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 44 min |
| Jun 8, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.